MathSciNet Relay Station
MathSciNet bibliographic data
MR521096 10A40
Gandhi, J. M.; Kasube, H.; Suryanarayana, D. Congruences for Bernoulli numbers modulo $p\sp{3}$. Boll. Un. Mat. Ital. A (5) 15 (1978), no. 3, 517–525.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement